# SDR MWEA98573

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216611
- Condition: Chafed
- Location: Tail Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CHAFING ON VERTICAL STABILIZER CANOE FAIRING AFT LEFT HAND SKIN.  MTC REMOVED AND REPLACED FAIRING SKIN.
